# SDR SWAA2025120129129

- Difficulty date: October 27, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 64,044 hours, 38,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BS 500A TO BS 500D, LBL 24 AND WL156 AT FWD CARGO COMPARTMENT.   REPLACED SUPPORT ZEE AND FASTENERS LOCATED BS 480 TO BS 500D, LBL24 AND WL156 AT FWD CARGO COMPARTMENT IAW SRM 51-40-02,  SRM 51-10-02 ITEM 9, SRM 53-00-53-2R-6, REPAIR 6, PARAGRAPH 4, & DWG 143A7500, SHEET 58, REV -.
